MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG; ANAESTHESIA CONDUCTION CATHETER, EPIDURAL, CONTINUOUS INFUSION

PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG; ANAESTHESIA CONDUCTION CATHETER, EPIDURAL, CONTINUOUS INFUSION
Model Number 0331152-51
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code Awareness during Anaesthesia (1707)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available, a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(6).Tentative summarizing translation from initial reporter's narrative: distal end of catheter is closed.

Brand Name
EPILONG
Common Device Name
ANAESTHESIA CONDUCTION CATHETER, EPIDURAL, CONTINUOUS INFUSION
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key8502929
Report Number9611612-2019-00010
Device Sequence Number1628733
Product Code CAZ
UDI-Device Identifier14048223012991
UDI-Public14048223012991
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2023
Device Model Number0331152-51
Device Catalogue Number0331152-51
Device Lot Number1263
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;